Botox Q&A

Ask a doctor

Ache + Botox

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Botox - Ten Days Later and I Feel As Though I Have Been Kicked in my Right Eye. Should I Be Worried?

I had Botox ten days ago for crows feet and forehead lines. Now when I screw up my eyes or blink hard the right eye feels bruised but I can't see... READ MORE

Botox Causing Stomach Pains?

My wife has had botox to the face, but shortly after ( two days ) started having stomach issues, to which she is constantly on the toilet and unable... READ MORE

I Have Headaches, Nausea, and Body Aches. Could my Recent Cosmetic Injections Be to Blame?

I have recently(6th feb) received injections for cosmetic purposes. resylane in my cheeks and vistabex in my forehead. About 10 days following the... READ MORE

Water on Knee, Edema, Aching Joints and Botox? (photo)

Recently had Botox injections for frown line on forehead, 10 units I believe. I am experiencing edema in legs, water on knee, aching and joint... READ MORE

1st Botox Injection, Within 4-5 Hours: Severe Aches and DOB: Felt Like Burn in Lungs?

2 syringes Botox (Allergan). 5 hrs. later,severe bones, joints, and muscles aches. 1 hr. later, lungs felt like had a chemical burn: could take... READ MORE

No matching results